MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM DRILL BIT/QC WITH 65MM STOP; BIT,DRILL

OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM DRILL BIT/QC WITH 65MM STOP; BIT,DRILL
Catalog Number 388.394
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history record has been requested.Without a lot number, the device history records review could not be completed as no product was received.A review of the device history record has been requested.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device is not distributed in the united states but is similar to device marketed in the usa.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that the drill found was snapped and shorter during the surgery.The snapped portion of the drill was not left in the whole they had been drilling.It was loose in the wound and easily retrieved.It is unknown if there was a surgical delay.There was no patient consequence.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Reviewing the attached picture the the breakage of the drill bit can be confirmed.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM DRILL BIT/QC WITH 65MM STOP
Common Device Name
BIT,DRILL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9586327
Report Number8030965-2020-00345
Device Sequence Number3674516
Product Code HTW
UDI-Device Identifier07611819752931
UDI-Public(01)07611819752931
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number388.394
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1